MAUDE Adverse Event Report: SIGNUS MEDIZINTECHNIK GMBH RABEA; RABEA PEEK CERVICAL CAGE

SIGNUS MEDIZINTECHNIK GMBH RABEA; RABEA PEEK CERVICAL CAGE
Model Number RABEA
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer complaint has revealed that the following medical device: ref: wk041214; rabea peek cervical cage angled 4x12x14mm 5°, lot 818192-kt - contains item pk041214, rabea peek - cervical cage parallel 4x12x14mm 0°.Our first investigations revealed that a wrong labelling occurred in the framework of the manufacturing process.Only the product mentioned above and only that single lot number is affected.It has not been definitively determined how many products are affected by the wrong labelling.There is a risk that patients who were treated with that product received a parallel cervical cage with a lordotic angle of 0° instead of 5°.There is no additional health risk for patients who had a parallel cage implanted instead of a lordotic cage.The position of the cage in relation to the adjacent vertebral bodies is being checked during the surgery.Based on that the surgeon decides whether the treatment is completed or whether there is a necessity for additional measures, e.G.A stabilization with a plate.Compared to the lordotic rabea cage the parallel cage is approx.1,2 mm higher on the posterior side.Therefore in comparison with the lordotic cage no additional strain on the neuronal structures is to be expected, all the more because the distraction of the vertebral bodies required for the surgical process is reversed after the implantation of the cage.A negative effect on the bony fusion starting after the surgery is not to be expected.In consideration of the risk assessment and the fact that no negative effects on the health of the patients involved are to be expected no additional aftercare measures are required.Signus doesn't deem it necessary to inform the patients about the situation.It is at the treating doctor's discretion to inform the patient if necessary.Affected devices have been distributed in (b)(6) only.
 
Event or Problem Description
A customer complaint has revealed that the following medical device: ref: wk041214; rabea peek cervical cage angled 4x12x14mm 5°, lot 818192-kt - contains item pk041214, rabea peek - cervical cage parallel 4x12x14mm 0°.Our first investigations revealed that a wrong labelling occurred in the framework of the manufacturing process.Only the product mentioned above and only that single lot number is affected.The device in question was not delivered to u.S.Market.

Brand Name
RABEA
Common Device Name
RABEA PEEK CERVICAL CAGE
Manufacturer (Section D)
SIGNUS MEDIZINTECHNIK GMBH
industriestrasse 2
alzenau, bavaria 63755
GM  63755
MDR Report Key10661105
Report Number9615021-2020-00008
Device Sequence Number3058408
Product Code OVE
UDI-Device Identifier04047844000151
UDI-Public04047844000151
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K082848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall,Replace,Notification
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberRABEA
Device Catalogue NumberWK041214
Device Lot Number818192-KT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1